Browse "MA-Journal Papers(저널논문)" byTitle

Showing results 1001 to 1020 of 1854

1001
MULTI-CHANNEL SAMPLING ON SHIFT-INVARIANT SPACES WITH FRAME GENERATORS

Garcia, A. G.; Kim, J. M.; Kwon, Kil Hyunresearcher; Yoon, G. J., INTERNATIONAL JOURNAL OF WAVELETS MULTIRESOLUTION AND INFORMATION PROCESSING, v.10, no.1, 2012-01

1002
Multi-variate orthogonal polynomials and second order partial differential equations

Y. J. Kim; Kwon, Kil Hyunresearcher; J. K. Lee, COMMUNICATIONS IN APPLIED ANALYSIS, v.6, no.4, pp.479 - 504, 2002-03

1003
Multigrid algorithm for cell centered finite difference on triangular meshes

Kwak, Do Youngresearcher; Kwon, HJ; Lee, Sungyunresearcher, APPLIED MATHEMATICS AND COMPUTATION, v.105, no.1, pp.77 - 85, 1999-10

1004
Multigrid algorithm for the cell-centered finite difference method II: Discontinuous coefficient case

Kwak, Do Youngresearcher; Lee, JS, NUMERICAL METHODS FOR PARTIAL DIFFERENTIAL EQUATIONS, v.20, no.5, pp.742 - 764, 2004-09

1005
Multigrid algorithms for a vertex-centered covolume method for elliptic problems

Chou, SH; Kwak, Do Youngresearcher, NUMERISCHE MATHEMATIK, v.90, no.3, pp.441 - 458, 2002-01

1006
Multigrid algorithms for nonconforming and mixed methods for nonsymmetric and indefinite problems

Chen, ZX; Kwak, Do Youngresearcher; Yon, YJ, SIAM JOURNAL ON SCIENTIFIC COMPUTING, v.19, no.2, pp.502 - 515, 1998-03

1007
Multigrid analysis for higher order finite difference scheme

Kwak, Do Youngresearcher; Lee, J.S., JOURNAL OF NUMERICAL MATHEMATICS, v.12, no.4, pp.285 - 296, 2004

1008
MULTIGRID CONVERGENCE THEORY FOR FINITE ELEMENT/ FINITE VOLUME METHOD FOR ELLIPTIC PROBLEMS : A SURVEY

곽도영researcher, JOURNAL OF THE KOREAN SOCIETY FOR INDUSTRIAL AND APPLIED MATHEMATICS, v.12, no.2, pp.69 - 79, 2008-06

1009
Multigrid Methods and Parallel Computations for Elliptic Problems, with an Emphasis on Linear Elasticity

이창옥researcher, 박사학위논문(미국), v.0, no.0, pp.0 - 0, 1995-05

1010
Multigrid methods for improving the variational data assimilation in numerical weather prediction

Kang, Youn-Hee; Kwak, Do Youngresearcher; Park, Kyungjeen, TELLUS SERIES A-DYNAMIC METEOROLOGY AND OCEANOGRAPHY, v.66, 2014-04

1011
Multigrid methods for the pure traction problem of linear elasticity: Mixed formulation

Lee, Chang-Ockresearcher, SIAM JOURNAL ON NUMERICAL ANALYSIS, v.35, no.1, pp.121 - 145, 1998-02

1012
MULTIGRlD METHODS FOR THE PURE TRACTION PROBLEM OF LINEAR ELASTICITY: FOSLS FORMULATION

Lee, CHANG-OCK, 대한수학회논문집, v.12, no.3, pp.813 - 827, 1997-06

1013
Multiplier of Bergman spaces

Do Young Kwakresearcher; Gwang-Hui Kim, 충청수학회지, v.1, pp.27 - 32, 1988-06

1014
Multiscale Exploratory Analysis of Regression Quantiles Using Quantile SiZer

Park, Cheolwooresearcher; Lee, Thomas C. M.; Hannig, Jan, JOURNAL OF COMPUTATIONAL AND GRAPHICAL STATISTICS, v.19, no.3, pp.497 - 513, 2010-09

1015
Multistatic Imaging of Extended Targets

Ammari, Habib; Garnier, Josselin; Kang, Hyeonbae; Lim, Mikyoungresearcher; Solna, Knut, SIAM JOURNAL ON IMAGING SCIENCES, v.5, no.2, pp.564 - 600, 2012

1016
Mutalisk: a web-based somatic MUTation AnaLyIS toolKit for genomic, transcriptional and epigenomic signatures

Lee, Jongkeun; Lee, Andy Jinseok; Lee, June Koo; Park, Jongkeun; Kwon, Youngoh; Park, Seong Yeol; Chun, Hyonhoresearcher; et al, NUCLEIC ACIDS RESEARCH, v.46, no.W1, pp.W102 - W108, 2018-07

1017
Mutation invariance of the arc index for some montesinos knots

Jin, Gyo Taekresearcher; Lee, Ho, JOURNAL OF KNOT THEORY AND ITS RAMIFICATIONS, v.26, no.10, pp.1750058, 2017-09

1018
Near equipartitions of colored point sets

Holmsen, Andreas E.researcher; Kyncl, Jan; Valculescu, Claudiu, COMPUTATIONAL GEOMETRY-THEORY AND APPLICATIONS, v.65, pp.35 - 42, 2017-10

1019
Necessary and sufficient condition for M-2-convergence to a Levy process for billiards with cusps at flat points

Jung, Paul Heajoonresearcher; Melbourne, Ian; Pene, Francoise; Varandas, Paulo; Zhang, Hong-Kun, STOCHASTICS AND DYNAMICS, v.21, no.05, pp.2150024, 2021-08

1020
Necessary conditions for weighted mean convergence of Lagrange interpolation for exponential weights

Damelin, SB; Jung, HS; Kwon, Kil Hyunresearcher, JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS, v.132, no.2, pp.357 - 369, 2001-07

Discover

Type

Open Access

Date issued

. next

Subject

. next

rss_1.0 rss_2.0 atom_1.0